# SDR REXA2022080301747

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL BETWEEN FS 570-661+12 HAS MULTIPLE SPOTS OF CORROSION.	REMOVED RH SIDE SEAT RAIL BETWEEN FS570-661+12 IAW CRJ900 AMM 53-00-49-000-801 (CONFIG A19). INSTALLED NEW RH SIDE SEAT RAIL BETWEEN FS570-661+12 IAW CRJ900 AMM 53-00-49-400-801 (CONFIG A19)
